# SDR DLM88050499

- Difficulty date: August 30, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 37,167 hours, 28,514 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: MD88M
- Condition: Damaged
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: E, C

## Discrepancy

NR 2 TIRE TREAD THROWN ON TAKEOFF.  NR 1 ENGINE DAMAGED AND SHUTDOWN.  REPLACED TIRE AND ENGINE.
